Properties and calculation of optimal coefficients
Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 1009-1012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_5_a9,
author = {N. M. Korobov},
title = {Properties and calculation of optimal coefficients},
journal = {Doklady Akademii Nauk},
pages = {1009--1012},
year = {1960},
volume = {132},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a9/}
}
N. M. Korobov. Properties and calculation of optimal coefficients. Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 1009-1012. http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a9/